# SDR FDEA201007082404

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310
- Aircraft serial: 260
- Aircraft time: 40,834 hours, 28,725 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT USING SYS 2  OR SYS1. TRANSPONDER REPORTED INOP BY DEPARTURE.  ACFT WOULD NOT PRESSURIZE. AUTO THROTTLES  INOP.  AUTOPILOTS WHEN SELECTED ON , REVERTED TO  CONTROL WHEEL STEERING. BOTH CAPT AND F/O SPD TAPE  WENT AWAY.  WHEN SLATS RETRACTED TAKEOFF WARNING  HORN CAME ON WITH ECAM FLAPS NOT IN TAKE OFF RANGE.  ECAM ALERT WINDSHEAR ADV. NOT AVAIL.  RETURNED TO LAND, RADIO ALT CALL-OUTS INOP.  REMOVED AND REPLACED FOLLOWING RELAYS 17GB, 20GB, 25GB, 44GB, 45GB, 143GB, AND 144GB PER ASM 32-62-00  AS A PRECAUTION PER MOCC.  R & R PROX BOX 54GB AS A PRECAUTION PER MOCC AND M/M 32-31-71-04. OPS CHECKS GOOD NO FAULTS. ALSO R & R RELAY 95GB PER ASM 32-62-00.  PERFORMED MOCC REQUESTED GEAR SWING TWICE ON SYS 1 AND TWICE ON SYS 2 IAW 32-31-00-05 AFTER EARLIER  PROX BOX AND RELAY REPLACEMENT. NO DEFECTS NOTED,
